# SDR 98FDEA00002

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Leaking
- Location: Rt Elev Hyd
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBOUT FL260 NOTICED THE HYD SYS-A QTY HAD DECREASE TOWARD THE 0 GAL IND WITH NORM SYS PRES OF 3000 PSI.  THE FLUID QTY IND BRKR WAS PULL THE RESET.  SYS PRESS AND QTY REMAIN SAME, THE HYD SYS-A PUMP LO PRESS LIGHT BOTH FLICKERED AND SYS-A PRESS DECREASE THEN TOWARD 0 PSI.  PERFORM STAB PROC AND THE CKLIST NAMED IN THE FOLLOW ORDER: HYD SYS LEAK OR LOSS, SYS-A RESTORATION LOSS, HYD SYS LEAK OR LOSS IN RANGE APPRO AND BEFORE LAND CKLIST.  PERFORM A MAIN GEAR EXT PROC AND QTY LOSS.  PER CKLIST CLOSED THE HYD SYS-A FLUID SHUTOFF SWITCH WITH THE ENG RUNNING.  THE FLUID SOV SWITCH WERE CLOSED FOR APPROX 10 MIN.  FND AFT FILT ER HOUSING LEAK ON RT ELEV PKG.  REPLACED HSNG CAP AND SEALS, LEAK CK OK.
